×

Found 2 Documents (Results 1–2)

100
MathJax

Convolution equations on a large finite interval with symbols having power-order zeros. (English. Russian original) Zbl 1392.45003

J. Math. Sci., New York 224, No. 1, 54-62 (2017); translation from Zap. Nauchn. Semin. POMI 438, 83-94 (2015).
MSC:  45B05
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Classification

Biographic Reference